Can Statins Cause Energy Loss?

The WisdomAndHealth Blog

Have you noticed a loss of energy since you started taking statins?

Have you reduced or eliminated your exercise program since you started taking statins?

Wouldn’t you like to stop taking your statin and control your cholesterol, without dangerous prescription drugs? 

photo-on-2010-09-22-at-10.35.jpg






Dear Statin Users, 

Your doctor has prescribed a statin, such as atorvastatin or rosuvastatin, to lower your LDL “bad” cholesterol. 

Have you found yourself with decreased energy since you started taking your statin? 

Do you find yourself exercising less (if at all) since you started taking your statin…even though you doctor recommends exercise to help reduce your cholesterol?

This is a real problem. 

Your statin may be causing you to have lower energy, which means you exercise less (if at all). 

This means you have lower chance of reducing your cholesterol without the statin, which means you’re on the statin longer…

In fact, if you read the statin label…

View original post 561 more words

Advertisements